BibTeX record journals/siamdm/WangH15

download as .bib file

@article{DBLP:journals/siamdm/WangH15,
  author    = {Wei{-}Fan Wang and
               Danjun Huang},
  title     = {A Characterization on the Adjacent Vertex Distinguishing Index of
               Planar Graphs with Large Maximum Degree},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {29},
  number    = {4},
  pages     = {2412--2431},
  year      = {2015},
  url       = {https://doi.org/10.1137/120903178},
  doi       = {10.1137/120903178},
  timestamp = {Fri, 26 May 2017 22:54:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamdm/WangH15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics